RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 13, Number 4  


On the long-time asymptotics for the Korteweg–de Vries equation with steplike initial data associated with rarefaction waves
K. Andreiev, I. Egorova
325
Comparison of solutions of the nonlinear transfer equation
A. M. Kholkin, T. A. Sanikidze
344
On compact super quasi-Einstein warped product with nonpositive scalar curvature
Sampa Pahan, Buddhadev Pal, Arindam Bhattacharyya
353
Fluctuations of interlacing sequences
Sasha Sodin
364
On properties of root elements in the problem on small motions of viscous relaxing fluid
D. Zakora
402

Chronicle
The sixtieth birthday of Mikhail Leonidovich Sodin
414
Mikhail Samuilovich Lifshits (to the centennial anniversary)
417

Author index to volume 13 for year 2017
429
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018